# SDR DALA2023033102480

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 69,656 hours, 25,889 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 973600
- Part serial: MX636576
- Condition: Inoperative
- Location: X
- Part time: 69,646 hours, 25,885 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3759 -MISC/DE- DUE TO FLAP LOCKOUT ON APPROACH. CORRECTIVE ACTION: REPLACED THE #3 FLAP TRANSMISSION AND SKEW SENSOR.
